# SDR SWAA2022110152327

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL'; AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 500 TO 500A; WL 155.5; RBL-21. / [01] FOUND EXFOLIATED CORROSION OUT OF LIMITS AT FWD CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' BETWEEN STA 500 TO 500A PER REF SRM 51-10-02-0G-0;[02] VERIFIED STEP #1.;[03] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' (SHIELD PN:143A8126-31) FROM STA 500-500A PER REF SRM 51-40-05-0G-0.;[04] FOR SHIELD PN: 143A8126-31 INSTALLATION REFERENCE TASKCARD: TTG8Q004F78B;[05] VERIFIED STEP#3 AND #4.
